Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 126, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 22, 2011, 11:44 AM CDT for Jefferson County, Saint Louis County, City of Saint Louis, Missouri; 5 counties in Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2011, 11:44 AM CDT (16:44 UTC)
- Expired
- Apr 22, 2011, 12:30 PM CDT
- In force
- 46 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clinton County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 85 km from the middle of the area, began a volume at 16:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 11:45 AM CDT | HAIL 0.5 | St. Louis, MO | |
| Apr 22, 12:26 PM CDT | HAIL 0.7 | New Athens, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 845 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 683 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
889
WUUS53 KLSX 221644
SVRLSX
ILC027-119-133-163-189-MOC099-189-510-221730-
/O.NEW.KLSX.SV.W.0126.110422T1644Z-110422T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1144 AM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
SOUTHERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
WESTERN WASHINGTON COUNTY IN SOUTH CENTRAL ILLINOIS...
NORTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 1230 PM CDT
* AT 1142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PONTOON BEACH TO FOUNTAIN...AND
MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CENTREVILLE...GLEN CARBON...CASEYVILLE...COLLINSVILLE...
MARYVILLE...WATERLOO...MILLSTADT...FAIRVIEW HEIGHTS...TROY...
BELLEVILLE...SWANSEA...O'FALLON...SHILOH...LEBANON...SCOTT AFB...
FREEBURG...HIGHLAND...MASCOUTAH...NEW BADEN AND BREESE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3828 8945 3835 9049 3878 9018 3876 8961
3874 8960 3874 8930
TIME...MOT...LOC 1644Z 272DEG 50KT 3874 9002 3839 9024
WIND...HAIL 60MPH 1.00IN
$$
GKS2 follow-up statements
562 WWUS53 KLSX 221709 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1209 PM CDT FRI APR 22 2011 MOC099-189-510-221718- /O.CAN.KLSX.SV.W.0126.000000T0000Z-110422T1730Z/ JEFFERSON MO-ST. LOUIS CITY MO-ST. LOUIS MO- 1209 PM CDT FRI APR 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. LOUIS...ST. LOUIS CITY AND NORTHEASTERN JEFFERSON COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED EAST OF THE WARNED AREA. LAT...LON 3828 8945 3833 9026 3876 8996 3874 8930 TIME...MOT...LOC 1708Z 272DEG 50KT 3874 8955 3834 9006 $$ ILC027-119-133-163-189-221730- /O.CON.KLSX.SV.W.0126.000000T0000Z-110422T1730Z/ WASHINGTON IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MADISON IL- 1209 PM CDT FRI APR 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MADISON...WESTERN CLINTON...ST. CLAIR...NORTH CENTRAL MONROE AND WESTERN WASHINGTON COUNTIES UNTIL 1230 PM CDT... AT 1204 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HIGHLAND TO WATERLOO...MOVING EAST AT 50 MPH. LOCATIONS IMPACTED INCLUDE... FREEBURG...MASCOUTAH...NEW BADEN...BREESE...CARLYLE...TRENTON... JAMESTOWN...ST. ROSE...AVISTON...NEW ATHENS...ALBERS...NEW MEMPHIS...GERMANTOWN...BECKEMEYER...OKAWVILLE...LIVELY GROVE... STOLLETOWN...FAYETTEVILLE...DAMIANSVILLE AND ST. LIBORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3828 8945 3833 9026 3876 8996 3874 8930 TIME...MOT...LOC 1708Z 272DEG 50KT 3874 8955 3834 9006 WIND...HAIL 60MPH 1.00IN $$ GKS
419 WWUS53 KLSX 221730 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1230 PM CDT FRI APR 22 2011 ILC027-119-133-163-189-221740- /O.EXP.KLSX.SV.W.0126.000000T0000Z-110422T1730Z/ WASHINGTON IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MADISON IL- 1230 PM CDT FRI APR 22 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON... CLINTON...ST. CLAIR...CENTRAL MONROE AND WESTERN WASHINGTON COUNTIES HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS. LAT...LON 3828 8945 3833 9026 3876 8996 3874 8930 TIME...MOT...LOC 1730Z 018DEG 13KT 3870 8933 3830 8984 $$ GKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:56 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 22, 6:56 AM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
656 AM CDT FRI APR 22 2011
.DISCUSSION...
/211 AM CDT FRI APR 22 2011/
IT'S ABOUT TO GET BUSY AGAIN.
ELEVATED CONVECTION CONTINUES TO INITIATE ON THE NOSE OF A STOUT LOW
LEVEL JET TO OUR SOUTHWEST. THIS ACTIVITY WILL CONTINUE TO BLOSSOM
AS BAND OF INTENSE MOISTURE CONVERGENCE TRANSLATES ACROSS THE CWA.
INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA...AND A FEW CELLS
HAVE ALREADY SPIKED SOME LITTLE HAIL CORES. STORMS SHOULD CONTINUE
TO INTENSIFY INTO THE PREDAWN HOURS...WITH LARGE HAIL BECOMING MORE
LIKELY. LATEST HRRR HINTS THAT THIS ELEVATED CONVECTION MAY TRY TO
ORGANIZE INTO A LINEAR COMPLEX OF STORMS ACROSS EAST CENTRAL
MISSOURI...PERHAPS BECOMING SURFACED BASED LATER THIS MORNING AND
INTO THE AFTERNOON AS THE WARM FRONT JUMPS NORTH.
THEN THE QUESTION IS IF THE ATMOSPHERE CAN RECOVER BEFORE THE COLD
FRONT ARRIVES. LATEST MESOSCALE MODEL RUNS FROM 00Z DEPICT ENOUGH
INSTABILITY DEVELOPS FOR ANOTHER ROUND OF SEVERE CONVECTION THIS
AFTERNOON AND EVENING. THIS IS ALSO SUPPORTED BY A POOL OF STEEP MID
LEVEL LAPSE RATES TO OUR WEST THAT WILL OVERSPREAD THE WARM SECTOR.
WILL LIKELY SEE A MIX OF STORM MODES AND THE FULL SPECTRUM OF SEVERE
WEATHER.
WILL CONTINUE FLASH FLOOD WATCH FOR LOCALLY HEAVY RAINFALL...BUT
HAVE DOUBTS IF WE NEED IT TO EXTEND PAST 06Z TONIGHT. LATEST
GUIDANCE PUSHES THE COLD FRONT FURTHER SOUTH BEFORE STALLING IT
OUT...AND THIS WOULD RESULT IN THE CONVECTION AND HEAVIEST RAINFALL
REMAINING SOUTH OF THE CWA. HAVE STARTED TO TRIM POPS BACK FOR
SATURDAY...BUT DIDN'T WANT TO HACK THEM TO MUCH IF THE LATEST
GUIDANCE IS TOO FAR SOUTH. IF THE SOUTHERN TREND CONTINUES...THE
WATCH MAY BE ABLE TO BE CANCELLED EARLY.
STILL LOOKS WET FOR EASTER SUNDAY AS THE FRONT BEGINS TO MOVE BACK
NORTH WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS HEADING INTO
NEXT WEEK. MADE NO CHANGES PAST SUNDAY NIGHT.
CVKING
&&
.AVIATION...
/643 AM CDT FRI APR 22 2011/
EARLY MORNING THUNDERSTORMS WERE JUST EXITING THE TAF SITES AT
ISSUANCE HOWEVER A DEVELOPING MCS NEAR KANSAS CITY IS EXPECTED TO
BRING THUNDERSTORMS TO THE TAF SITES WITHIN THE NEXT FEW HOURS.
AFTER A LULL IN PRECIP ACTIVITY...YET ANOTHER ROUND OF
THUNDERSTORMS IS EXPECTED THIS AFTERNOON AND THIS EVENING. WINDS
WILL TURN SLY AS A SFC WMFNT LIFTS NWD THEN TURN WLY AS A COLD
FRONT SWEEPS ACROSS THE REGION.
SPECIFICS FOR KSTL...EARLY MORNING THUNDERSTORMS WERE JUST EXITING
KSTL AT TAF ISSUANCE. A DEVELOPING MCS NEAR KANSAS CITY WILL BRING
THUNDERSTORMS TO KSTL BETWEEN 15 AND 18Z. ADDITIONAL THUNDERSTORM
DEVELOPMENT IS EXPECTED LATER THIS AFTERNOON AND THIS EVENING.
WINDS WILL TURN SLY AS A WARM FRONT LIFTS NWD THEN TURN WLY AS A
COLD FRONT MOVES THROUGH MISSOURI AND ILLINOIS.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR CRAWFORD MO-
FRANKLIN MO-GASCONADE MO-IRON MO-JEFFERSON MO-MADISON MO-
OSAGE MO-REYNOLDS MO-ST. CHARLES MO-ST. FRANCOIS MO-ST.
LOUIS CITY MO-ST. LOUIS MO-STE. GENEVIEVE MO-WARREN MO-
WASHINGTON MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOND IL-CLINTON
IL-FAYETTE IL-MADISON IL-MARION IL-MONROE IL-RANDOLPH IL-
ST. CLAIR IL-WASHINGTON IL.
&&
WFO LSXHazardous weather outlook, Apr 22, 2:47 AM CDT, 8 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 247 AM CDT FRI APR 22 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-231200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 247 AM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME WITH LARGE HAIL AND LOCALLY HEAVY RAINFALL...ARE EXPECTED THIS MORNING. ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING WINDS...AND TORNADOES WILL BE POSSIBLE. LOCALLY HEAVY RAINFALL FROM THESE THUNDERSTORMS COULD LEAD TO FLASH FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE POSSIBLE SATURDAY AND SATURDAY NIGHT ACROSS SOUTHEAST MISSOURI AND EXTREME SOUTHWEST ILLINOIS. THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...ARE LIKELY SUNDAY THROUGH MONDAY NIGHT. FLASH FLOODING...AS WELL AS RIVER AND STREAM FLOODING WILL BE A SIGNIFICANT THREAT THROUGH THIS PERIOD. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER REPORTS AND RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. CVKING
In the hours before
Local storm report, Apr 22, 11:36 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1136 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM HAIL 4 SW FENTON 38.50N 90.50W
04/22/2011 E0.25 INCH JEFFERSON MO TRAINED SPOTTER
&&
JPLocal storm report, Apr 22, 11:38 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1138 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM HEAVY RAIN LITCHFIELD 39.18N 89.66W
04/22/2011 M1.42 INCH MONTGOMERY IL AMATEUR RADIO
1 HOUR TOTAL RAINFALL
&&
JPLocal storm report, Apr 22, 11:39 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1139 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM HAIL MEHLVILLE 38.50N 90.32W
04/22/2011 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
HAIL LASTED ABOUT TWO MINUTES AT 270 AND TESSON FERRY
&&
JPLocal storm report, Apr 22, 11:40 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM HEAVY RAIN MEDORA 39.18N 90.14W
04/22/2011 M1.20 INCH MACOUPIN IL CO-OP OBSERVER
RAINFALL SINCE 7AM
&&
JPLocal storm report, Apr 22, 11:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL SUNSET HILLS 38.54N 90.42W
04/22/2011 E0.70 INCH ST. LOUIS MO TRAINED SPOTTER
HAIL LASTED LESS THAN ONE MINUTE
&&
JPSpecial weather statement, Apr 22, 11:43 AM CDT, 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1143 AM CDT FRI APR 22 2011 ILZ060-064-065-221730- BOND IL-FAYETTE IL-MONTGOMERY IL- 1143 AM CDT FRI APR 22 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FAYETTE...BOND AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 1230 PM CDT... AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NOKOMIS TO COFFEEN TO POCAHONTAS...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GREENVILLE... VANDALIA... WOBURN... VAN BURENSBURG... MULBERRY GROVE... RAMSEY... SHOBONIER... BROWNSTOWN... WRIGHTS CORNER... ST. ELMO... OHLMAN... CHAPMAN... DUDLEYVILLE... FILLMORE... SMITHBORO... BINGHAM... BAYLE CITY... PLEASANT MOUND... SHAFTER... PITTSBURG... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRITT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 9:24 PM CDT | River Flood Warning | LSX | Gasconade, Montgomery | 11 days |
| Apr 21, 10:14 PM CDT | River Flood Warning | LSX | Reynolds | 9 days |
| Apr 22, 7:12 AM CDT | Areal Flood Advisory | LSX | Sainte Genevieve, Saint Francois | 3 hr |
| Apr 22, 7:17 AM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Apr 22, 7:28 AM CDT | Flash Flood Warning | LSX | Jefferson, Sainte Genevieve, Saint Francois, Washington | 6 hr |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau, Osage | 43 min |
| Apr 22, 9:16 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 44 min |
| Apr 22, 9:28 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Lincoln, Montgomery, Pike, Warren | 47 min |
| Apr 22, 9:32 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 2 more | 43 min |
| Apr 22, 9:36 AM CDT | Flash Flood Warning | LSX | Marion, Monroe, Ralls, Shelby | 3 hr |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 46 min |
| Apr 22, 10:17 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Jefferson, Lincoln, Montgomery, Saint Charles and 2 more | 43 min |
| Apr 22, 10:56 AM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 49 min |
| Apr 22, 11:00 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Louis, Warren and 2 more | 45 min |
| Apr 22, 12:34 PM CDT | River Flood Warning | LSX | Saint Charles | 26 hr |
| Apr 22, 2:39 PM CDT | River Flood Warning | LSX | Marion | 37 hr |
| Apr 22, 4:32 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 43 min |
| Apr 22, 4:40 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 50 min |
| Apr 22, 5:10 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 39 min |
| Apr 22, 5:12 PM CDT | Tornado Warning | LSX | Boone, Callaway, Cole | 48 min |
| Apr 22, 5:49 PM CDT | Tornado Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 41 min |
| Apr 22, 6:05 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 40 min |
| Apr 22, 6:22 PM CDT | Tornado Warning | LSX | Franklin, Gasconade, Lincoln, Montgomery, Warren | 38 min |
| Apr 22, 6:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Osage | 39 min |
| Apr 22, 6:55 PM CDT | Tornado Warning | LSX | Lincoln, Saint Charles, Saint Louis, Warren | 50 min |
| Apr 22, 6:58 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 47 min |
| Apr 22, 8:51 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Apr 22, 11:41 AM CDT | Areal Flood Advisory | LSX | Bond, Fayette, Macoupin, Madison, Montgomery | 3 hr |
| Apr 22, 12:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Fayette | 39 min |
| Apr 22, 1:33 PM CDT | River Flood Warning | LSX | Brown | 22 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.